0
<-- nev left start -->

Paracetamol, Phenylephrine Hcl With Chlorpheniramine Maleate Drops

Paracetamol, Phenylephrine Hcl With Chlorpheniramine Maleate Drops
Paracetamol, Phenylephrine Hcl With Chlorpheniramine Maleate Drops
Price And Quantity
  • 100
  • Box/Boxes
  • 50.00 - 50.00 INR
  • 39.75 INR
    Product Specifications
    • TP70384
    • Other
    • A
    • 100%
    • c20h23cln2o4
    • External Use Drugs
    • Liquid
    • as directed by physician
    • Suitable For All Ages
    • as directed by physician
    • as directed by physician Milliliter (mL)
    • Dry Place
      Product Description
      Paracetamol, Phenylephrine Hcl With Chlorpheniramine Maleate Drops

      *We are a well-renowned organization in the industry to provide our patrons the best quality array of Anti Cold Brexocold Drops.
      Brand Name:- Brexocold Drop
      Mrp:- 40rs
      Composition:

      • Paracetamol I.P.- 125mg
      • Phenylephrine HCL I.P.- 2.5mg
      • Chlorpheniramine Maleate I.P.- 1mg
      • Flavour non syrup base q.s.

       

      Chlorpheniramine Maleate - Chlorpheniramine or CPM relieves red, itchy, watery eyes; sneezing; itchy nose or throat; and runny nose caused by allergies, hay fever, and the common cold. Chlorpheniramine helps control the symptoms of cold or allergies but will not treat the cause of the symptoms or speed recovery. Chlorpheniramine is in a class of medications called antihistamines. It works by blocking the action of histamine, a substance in the body that causes allergic symptoms.

      Paracetamol - Paracetamol is a medication used to treat pain and fever. It is typically used for mild to moderate pain relief. There is mixed evidence for its use to relieve fever in children. It is often sold in combination with other medications, such as in many cold medications. Paracetamol is also used for severe pain, such as cancer pain and pain after surgery, in combination withš opioidš pain medication. It is typically used either by mouth or rectally but is also available by injection into a vein. Effects last between 2 to 4 hours.

      Phenylephrine Hydrochloride - Phenylephrine is used for the temporary relief of stuffy nose, sinus, and ear symptoms caused by the common cold, fluallergies, or other breathing illnesses (e.g., sinusitis, bronchitis). This medication works by decreasing swelling in the nose and ears, thereby lessening discomfort and making it easier to breathe.

      Trade Information
      • AHMEDABAD
      • Cash Advance (CA)
      • Per Day
      • Days
      • Yes
      • Within a certain price range free samples are available
      • 15ml
      • Africa, Middle East, Western Europe, Eastern Europe, South America, North America, Central America, Australia, Asia
      • All India
      • YES
        Contact Us

        Block No.815/2, Plot No.3/1 & 3/1/A, Opposite Kan Alloys, Near Gajanand Food, Kothari Cross Road, At Santej, Dist: Gandhinagar, Ahmedabad, Gujarat, 382721, India
        Phone :+918045801244